# SDR WX0A071908

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug MD 83
- Aircraft serial: 49438
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 474
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT`S PORTABLE EMERGENCY LIGHT INOPERATIVE.  R & R FWD FLIGHT ATTENDANT`S PORTABLE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-53-00, OPERATIONS CHECKED NORMAL.
